JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.603-616
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.603
 Title & Authors
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP
Lee, Keon-Chang; Kang, Hee-Won; Hur, Kul;
  PDF(new window)
 Abstract
We introduce the concept of an interval-valued fuzzy generalized bi-ideal of a semigroup, which is an extension of the concept of an interval-valued fuzzy bi-ideal (and of a noninterval-valued fuzzy bi-ideal and a noninterval-valued fuzzy ideal of a semi-group), and characterize regular semigroups, and both intraregular and left quasiregular semigroup in terms of interval-valued fuzzy generalized bi-ideals.
 Keywords
interval-valued fuzzy set;interval-valued fuzzy ideal;interval-valued fuzzy bi-ideal;interval-valued fuzzy generalized bi-ideal;
 Language
English
 Cited by
1.
Interval-Valued Fuzzy Cosets,;;;

한국지능시스템학회논문지, 2012. vol.22. 5, pp.646-655 crossref(new window)
2.
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING,;;;

호남수학학술지, 2012. vol.34. 3, pp.351-373 crossref(new window)
3.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 3, pp.525-540 crossref(new window)
4.
Interval-Valued Fuzzy Congruences on a Semigroup,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2013. vol.13. 3, pp.231-244 crossref(new window)
5.
INTERVAL-VALUED FUZZY SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 4, pp.565-582 crossref(new window)
6.
Lattices of Interval-Valued Fuzzy Subgroups,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2014. vol.14. 2, pp.154-161 crossref(new window)
7.
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP,;;;

호남수학학술지, 2015. vol.37. 1, pp.29-40 crossref(new window)
1.
Interval-Valued Fuzzy Congruences on a Semigroup, International Journal of Fuzzy Logic and Intelligent Systems, 2013, 13, 3, 231  crossref(new windwow)
2.
INTERVAL-VALUED FUZZY GROUP CONGRUENCES, Honam Mathematical Journal, 2016, 38, 2, 403  crossref(new windwow)
3.
Lattices of Interval-Valued Fuzzy Subgroups, International Journal of Fuzzy Logic and Intelligent Systems, 2014, 14, 2, 154  crossref(new windwow)
4.
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP, Honam Mathematical Journal, 2015, 37, 1, 29  crossref(new windwow)
5.
INTERVAL-VALUED FUZZY SUBGROUPS, Honam Mathematical Journal, 2013, 35, 4, 565  crossref(new windwow)
6.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS, Honam Mathematical Journal, 2013, 35, 3, 525  crossref(new windwow)
 References
1.
R. Biswas, Rosenfeld's fuzzy subgroups with interval-values membership func- tions, Fuzzy Sets and Systems 63 (1995), 87-90.

2.
J. Calais, Semi-groups quasi-invariants, C.R.AcAd. Sci.Paris 252(1961), 2357- 2359.

3.
Minseok Cheong and K. Hur, Interval-valued fuzzy ideals and bi-ideals of a semi- group, To be sunmitted.

4.
J. Y. Choi, S. R. Kim and K. Hur, Interval-valued smooth topological spaces, Honam Math. J. 32(4) (2010), 711-738. crossref(new window)

5.
K. Hur, J. G. Lee and J. Y. Choi, Interval-valued fuzzy relations, J. Korean Institute of Intelligent Systems, 19(3) (2009), 425-431. crossref(new window)

6.
M. B. Gorzalczany, A method of inference in approximate reeasoning based on interval-valued fuzzy sets, Fuzzy Sets and Systems 21 (1987), 1-17. crossref(new window)

7.
H. W. Kang and K. Hur, Intuitionistic fuzzy ideals and bi-ideals, Honam Math. J. 26(3) (2004), 309-330.

8.
H. W. Kang and K. Hur, Interval-valued fuzzy subgroups and rings, Honam Math. J. 32(4) (2010), 593- 617. crossref(new window)

9.
S. Lajos, On generalized bi-ideals in semigroups, Coll. Math. Soc, Janos Bilyai, 20, Algebraic Theory of Semigroups (G. Ponak, Ed.), North-Holland (1979), 335-340.

10.
T. K. Monda and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30 no. 1 (1999), 23-38.

11.
M. K. Roy and R. Biswas, Interval-valued fuzzy relations and Sanchez's approach for medical diagnosis, Fuzzy Sets and Systems 47 (1992), 35-38. crossref(new window)

12.
L. A. Zadeh, Fuzzy sets, Inform. and Central 8 (1965), 338-353. crossref(new window)

13.
L. A. Zadeh, The concept of a linguistic variable and its application to approximate reason- ing I, Inform. Sci. 8 (1975), 199-249. crossref(new window)